Hi Everyone! Becky B...so glad you're back with us and doing well. I thought you were finished with your treatments? Fill me in on everything!
Thank you all so much for your responses. I just emailed my brother in law to tell him what you all have told me. He will probably get the email tonight when he gets home.
He is a bit on the macho side and he doesn't want to act as though he is "sick" so he keeps trying to push and push and push. I am positive that he was given a prescription for compazine but I don't know if he takes it all the time (which is not very smart of him). He felt weak last week and the cramps in his hands and legs are getting to him. I was wondering if it was side effects of the treatments (I believe he said the nurse said it was but the doctor told him to go see a neurologist). I believe it probably is the side effects of the chemo as I know someone whose mom had chemo for ovarian cancer and she told me she developed arthritis like symptoms.
The queasy feeling is getting worse as time goes on for my BIL so I assume it could be the cumulative effects of the treatments. I told him to drink a lot but he can't when he is not feeling well and sick to his stomach.
He has 2 more treatments.....next week is his 5th. I told him to hang in there as he is more than 1/2 way through....but I'm not the one going through this.
If you have anything else to add please write to me. I don't know when the scan in but I will keep you all informed. Thank goodness for you!
GOD BLESS!!!! Thank you.